# SDR CHQA20140711209

- Difficulty date: July 11, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 22,239 hours, 19,631 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,074 hours, 26,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 06060H8853
- Condition: Cracked
- Location: Cockpit
- Part time: 13,182 hours, 12,336 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT ON CLIMB OUT, THE FIRST OFFICER`S WINDSHIELD CRACKED.  THE ACFT WAS RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  THE RT WINDSHIELD WAS REPLACED.  NO FURTHER DISCREPANCIES WERE REPORTED.
